Cambridge Journal of Mathematics

Volume 4 (2016)

Number 1

Laurent phenomenon algebras

Pages: 121 – 162

DOI: http://dx.doi.org/10.4310/CJM.2016.v4.n1.a2

Authors

Thomas Lam (Department of Mathematics, University of Michigan, Ann Arbor, Mich., U.S.A.)

Pavlo Pylyavskyy (Department of Mathematics, University of Minnesota, Minneapolis, Minn., U.S.A.)

Abstract

We generalize Fomin and Zelevinsky’s cluster algebras by allowing exchange polynomials to be arbitrary irreducible polynomials, rather than binomials.

Full Text (PDF format)

Published 11 February 2016